Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 9, NWS Flagstaff, AZ

April 27, 2018Coconino County, Yavapai County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 27, 2018, 2:19 PM MST for Coconino County, Yavapai County, Arizona. It took effect at Apr 28, 2018, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2018, 2:19 PM MST (21:19 UTC)
In effect from
Apr 28, 2018, 11:00 AM MST
Expired
Apr 28, 2018, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Coconino County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 113 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2018-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2018-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2924 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

045 
WWUS85 KFGZ 272119
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
219 PM MST Fri Apr 27 2018

AZZ104-106>108-281300-
/O.NEW.KFGZ.FW.W.0009.180428T1800Z-180429T0200Z/
/O.NEW.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
219 PM MST Fri Apr 27 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR WESTERN COCONINO AND
YAVAPAI COUNTIES... 
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH 
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
MOST OF NORTHERN ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Saturday. A Fire Weather Watch
has also been issued. This Fire Weather Watch due to strong winds
and low relative humidity is in effect from Sunday morning
through Sunday evening.

* AFFECTED AREA...Western Coconino County and the Yavapai County
  Mountains.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...In addition to the strong winds and low humidities,
  there is the potential for fire starts due to dry lightning
  strikes on Saturday. Any fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

AZZ105-109>117-137>140-281300-
/O.NEW.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
Marble and Glen Canyons (Fire Weather Zone 105)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Yavapai County Valleys and Basins (Fire Weather Zone 137)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
219 PM MST Fri Apr 27 2018

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
MOST OF NORTHERN ARIZONA...

The National Weather Service in Flagstaff has issued a Fire
Weather Watch due to strong winds and low relative humidity,
which is in effect from Sunday morning through Sunday evening.

* AFFECTED AREA...All of northern Arizona except northern Gila
  County.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
3 follow-up statements
939 
WWUS85 KFGZ 281249
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
549 AM MST Sat Apr 28 2018

AZZ104-106>108-290200-
/O.CON.KFGZ.FW.W.0009.180428T1800Z-180429T0200Z/
/O.CON.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
549 AM MST Sat Apr 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR WESTERN COCONINO AND YAVAPAI COUNTIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR MOST OF NORTHERN ARIZONA...

* AFFECTED AREA...Western Coconino County and the Yavapai County 
  Mountains.

* WINDS...Southwest 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...In addition to the strong winds and low humidities, 
  there is the potential for fire starts due to dry lightning 
  strikes on Saturday. Any fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

AZZ105-109>117-137>140-290200-
/O.CON.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
Marble and Glen Canyons (Fire Weather Zone 105)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Yavapai County Valleys and Basins (Fire Weather Zone 137)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
549 AM MST Sat Apr 28 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR MOST OF NORTHERN ARIZONA...

* AFFECTED AREA...All of northern Arizona except northern Gila 
  County.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
213 
WWUS85 KFGZ 282048
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
148 PM MST Sat Apr 28 2018

AZZ104-106>108-290200-
/O.UPG.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
/O.NEW.KFGZ.FW.W.0010.180429T1800Z-180430T0200Z/
/O.CON.KFGZ.FW.W.0009.000000T0000Z-180429T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
148 PM MST Sat Apr 28 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR WESTERN COCONINO AND YAVAPAI COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHERN
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Western Coconino County and the Yavapai County 
  Mountains.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...In addition to the strong winds and low humidities,
  there is the potential for fire starts due to dry lightning
  strikes through early Saturday evening. Any fires that develop 
  will likely spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ105-109>117-137>140-290200-
/O.UPG.KFGZ.FW.A.0005.180429T1800Z-180430T0200Z/
/O.NEW.KFGZ.FW.W.0010.180429T1800Z-180430T0200Z/
Marble and Glen Canyons (Fire Weather Zone 105)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Yavapai County Valleys and Basins (Fire Weather Zone 137)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
148 PM MST Sat Apr 28 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHERN
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Yavapai, Coconino, northern Gila, Navajo, and 
  Apache Counties.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ118-290200-
/O.NEW.KFGZ.FW.W.0010.180429T1800Z-180430T0200Z/
Northern Gila County (Fire Weather Zone 118)-
148 PM MST Sat Apr 28 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHERN
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday.

* AFFECTED AREA...Yavapai, Coconino, northern Gila, Navajo, and 
  Apache Counties.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
593 
WWUS85 KFGZ 290208
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
708 PM MST Sat Apr 28 2018


AZZ104-106>108-290315-
/O.EXP.KFGZ.FW.W.0009.000000T0000Z-180429T0200Z/
/O.CON.KFGZ.FW.W.0010.180429T1800Z-180430T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
708 PM MST Sat Apr 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR WESTERN COCONINO AND YAVAPAI COUNTIES...
...RED FLAG WARNING HAS EXPIRED TODAY FOR WESTERN COCONINO AND 
YAVAPAI COUNTIES...

* AFFECTED AREA...Western Coconino County and the Yavapai County 
  Mountains.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this Red Flag Warning.

&&

$$

AZZ105-109>118-137>140-290315-
/O.CON.KFGZ.FW.W.0010.180429T1800Z-180430T0200Z/
Marble and Glen Canyons (Fire Weather Zone 105)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Northern Gila County (Fire Weather Zone 118)-
Yavapai County Valleys and Basins (Fire Weather Zone 137)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
708 PM MST Sat Apr 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR ALL OF NORTHERN ARIZONA...

* AFFECTED AREA...Yavapai, Coconino, northern Gila, Navajo, and 
  Apache Counties.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidy can contribute to extreme fire 
behavior.

Please notify field crews of this Red Flag Warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 27, 2:04 PM MST, 15 minutes earlier.

Area forecast discussion, Apr 27, 2:04 PM MST, 15 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
204 PM MST Fri Apr 27 2018

.SYNOPSIS...There are slight chances for high based thunderstorms
through Saturday along and north of the Mogollon Rim. Cooler, dry
and breezy conditions are expected Sunday through Monday. Much
colder and unsettled conditions return starting Tuesday.

&&

.DISCUSSION...Short Term tonight through Monday night.
Satellite imagery this afternoon shows extensive cumulus cloud
cover across the high terrain of northern AZ. These clouds may yet
produce a lightning strike or two tonight and we will keep the
slight chance of high based thunderstorms going overnight for much
of the area.

Operational models are in good agreement through
the Monday night. A weak ridge of high pressure to move slowly
eastward away from AZ through tonight, with a gradual transition
to southwest flow aloft on Saturday. Progs indicate the mid and
high level moisture currently overhead to remain here through mid
day Saturday and are forecasting lifted indices in the -1 to -2
range. We have expanded the the slight chance for dry
thunderstorms producing gusty outflow winds for much of the day to
areas along and north of the Mogollon Rim. Clearing and stable
conditions to move into western AZ by the afternoon and reach the
New Mexico line by midnight Sunday.

Sunday through Monday night. Dry weather through this period, with
max temperatures cooling starting Sunday. A large trough of low
pressure will settle over the Great Basin, with a disturbance in
the flow coming across our area Sunday night. Southwest flow will
increase on Sunday, and a Wind Advisory may be needed as gusts to
45 mph are possible. Slower wind speeds are forecast Monday.

Long Term (Tuesday through Friday)...A drastic change in the weather
pattern is becoming more likely Tuesday into Wednesday as a strong
storm system dives into the Southwest US. Strong southwest winds are
expected Tuesday ahead of this system before much cooler air advects
in behind a cold frontal passage sometime later Tuesday.
Shower/thunderstorm activity will increase through the day Tuesday
and into Wednesday. 700 mb temperatures fall to between -4 to -6 C
by early Wednesday which would be cold enough to produce some snow
at the higher elevations. Much uncertainty remains in this time
frame, but expect significant changes in the weather early next
week. The unsettled pattern looks to continue through at least
Thursday with lingering shower/thunderstorm activity and warming
temperatures.

&&

.AVIATION...For the 00Z package...Mainly VFR conditions will prevail
over the next 24 hours under periods of mid to high clouds. SFC
winds SW 10-15 kts gusting 20-25 kts diminishing to 10 kts or less
after 03Z. Winds increase again 15-25 kts with gusts 30-35 kts after
18z Sat with the strongest winds across western Coconino County.
Isolated high-based showers/thunderstorms possible mainly across the
higher terrain through the period. Greatest coverage across Navajo
and Apache counties. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...Isolated to scattered dry high-based showers and
thunderstorms are expected over the next few days especially across
Navajo and Apache counties. Very little precipitation is expected.
Gusty southwest winds will create critical fire weather conditions
across western Coconino and Yavapai counties Saturday and possibly
expanding to cover much of northern Arizona Sunday.

Monday through Wednesday...Breezy southwest winds persist on Monday
with a potent storm system bringing much cooler and wetter weather
to the region Tuesday and Wednesday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Fire Weather Watch from Sunday morning through Sunday evening
FOR AZZ104>117-137>140.

Red Flag Warning from 11 AM to 7 PM MST Saturday FOR AZZ104-
106>108.

&&

PUBLIC...DL
AVIATION...TPS
FIRE WEATHER...TPS

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:19 PM MSTFire Weather WatchFGZApache, Coconino, Navajo, Yavapai23 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.